# SDR AALA20000802

- Difficulty date: May 18, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN FIRST CLASS AND FORWARD PART OF COACH INOPERATIVE.  REPLACED CONNECTOR IN ROW FORWARD OF EMERGENCY OVERWING EXIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
